Corpus ID: 44501301

Acute renal failure secondary to drug-related crystalluria and/or drug reaction with eosinophilia and systemic symptom syndrome in a patient with metastatic lung cancer.

@article{Payda2017AcuteRF,
  title={Acute renal failure secondary to drug-related crystalluria and/or drug reaction with eosinophilia and systemic symptom syndrome in a patient with metastatic lung cancer.},
  author={Saime Paydaş and Mustafa Balal and Firat Kocabas and Nurettin Ay},
  journal={Saudi journal of kidney diseases and transplantation : an official publication of the Saudi Center for Organ Transplantation, Saudi Arabia},
  year={2017},
  volume={28 4},
  pages={
          934-936
        }
}
  • Saime Paydaş, Mustafa Balal, +1 author Nurettin Ay
  • Published in
    Saudi journal of kidney…
    2017
  • Medicine
  • Drug reaction with eosinophilia and systemic symptoms (DRESS) or drug-induced hypersensitivity is a severe adverse drug-induced reaction. Aromatic anticonvulsants, such as phenytoin, phenobarbital, and carbamazepine, and some drugs, can induce DRESS. Atypical crystalluria can be seen in patients treated with amoxycillin or some drugs and can cause acute renal failure. We describe a 66-year-old man who presented fever and rash and acute renal failure three days after starting amoxycillin. He was… CONTINUE READING

    Create an AI-powered research feed to stay up to date with new papers like this posted to ArXiv